# SDR TRAX200700937

- Difficulty date: July 5, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 10,127 hours, 8,636 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cover
- Condition: Missing
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT ENG MISSING INSPECTION COVER ON TOP LEFT SIDE OF TAIL CONE.  FLTS 4672, 4713 CX.
